A. El amrani

About A. El amrani

A. El amrani, With an exceptional h-index of 4 and a recent h-index of 4 (since 2020), a distinguished researcher at Université Sidi Mohamed Ben Abdellah, specializes in the field of Mathématiques, analyse fonctionnelle non-archimédienne.

His recent articles reflect a diverse array of research interests and contributions to the field:

C− cosine and mixed C0− cosine families of bounded linear operators on non-Archimedean Banach spaces

K-Riesz bases and Kg-Riesz bases in Hilbert C∗-module

On the generalized Fredholm spectrum in a complex semisimple banach algebra

Laguerre expansions of regularized semigroups Functions

On two-parameter C− groups of bounded linear operators on non-Archimedean Banach spaces

Bornology and duality in locally K-convex sequential spaces

A note on pencil of bounded linear operators on non-Archimedean Banach spaces

A note on discrete semigroups of bounded linear operators on non-archimedean Banach spaces

A. El amrani Information

University

Université Sidi Mohamed Ben Abdellah

Position

Prof of mathematic faculty of science Dhar El mahraz Fes

Citations(all)

61

Citations(since 2020)

55

Cited By

7

hIndex(all)

4

hIndex(since 2020)

4

i10Index(all)

0

i10Index(since 2020)

0

Email

University Profile Page

Université Sidi Mohamed Ben Abdellah

A. El amrani Skills & Research Interests

Mathématiques

analyse fonctionnelle non-archimédienne

Top articles of A. El amrani

C− cosine and mixed C0− cosine families of bounded linear operators on non-Archimedean Banach spaces

Authors

A Blali,A El Amrani,J Ettayb

Journal

Novi Sad J. Math

Published Date

2023

In this paper, we introduce and check some properties of C− cosine and mixed C0− cosine families of bounded linear operators on non-Archimedean Banach spaces. We show some results for C− cosine and mixed C0− cosine families of bounded linear operators on non-Archimedean Banach spaces. In contrast with the classical setting, the parameter of mixed C0-cosine family of bounded linear operators belongs to a clopen ball Ωr of the ground field K. Examples are given to support our work.

K-Riesz bases and Kg-Riesz bases in Hilbert C∗-module

Authors

Abdelkhalek El Amrani,Mohamed Rossafi

Journal

Proyecciones (Antofagasta)

Published Date

2023/10

AMRANI, Abdelkhalek El; ROSSAFI, Mohamed y KROUK, Tahar El. K-Riesz bases and Kg-Riesz bases in Hilbert C∗-module. Proyecciones (Antofagasta)[online]. 2023, vol. 42, n. 5, pp. 1241-1260. ISSN 0716-0917. http://dx. doi. org/10.22199/issn. 0717-6279-5713.

On the generalized Fredholm spectrum in a complex semisimple banach algebra

Authors

Youness Hadder,Abdelkhalek El Amrani,Aziz Blali

Journal

Rendiconti del Circolo Matematico di Palermo Series 2

Published Date

2023/2

We shall show a spectral mapping property of the generalized Fredholm spectrum in the more general context of Banach algebras. This is an extension of (Schmoeger in Demonstr Math XXXI(4):723–733, 1998, Theorem 3.3). More precisely, for which is a complex semisimple Banach algebra with identity, we shall prove that if g is a analytic function on a neighbourhood of the spectrum of a and if it has no zero in the generalized Fredholm spectrum of a then g(a) is a generalized Fredholm element in .

Laguerre expansions of regularized semigroups Functions

Authors

Youssef Bajjou,Aziz Blali,Abdelkhalek El Amrani

Journal

Сибирские электронные математические известия

Published Date

2023

The aim of this paper is to approximate the exponentially bounded C− regularized semigroups function by the Laguerre series, recalling the notions and the results used.

On two-parameter C− groups of bounded linear operators on non-Archimedean Banach spaces

Authors

Aziz Blali,Abdelkhalek El Amrani,Jawad Ettayb

Journal

Novi Sad J. Math

Published Date

2023

In this paper, we initiate the investigation of two parameter C0 and C− groups of bounded linear operators on non-Archimedean Banach spaces. In contrast with the classical setting, the two-parameter of a given C0 or C− group belongs to a clopen ball Ω2 r of the ground non-Archimedean field K2. We check some properties of two parameter C− groups of linear operators on non-Archimedean Banach spaces and we give some examples to support our work.

Bornology and duality in locally K-convex sequential spaces

Authors

M Babahmed,A El Amrani,RA Hassani,A Razouki

Journal

Novi Sad J. Math

Published Date

2023

The present paper is concerned with the concept of sequential topologies in non-archimedean analysis. We give characterizations of such topologies in case of bornological spaces and inductive limits spaces. We also study equicontinuity and duality in this class of spaces.

A note on pencil of bounded linear operators on non-Archimedean Banach spaces

Authors

Aziz Blali,Abdelkhalek El Amrani,Jawad Ettayb

Journal

Methods of Functional Analysis and Topology

Published Date

2022/6/30

We give a characterization of the essential spectrum for (A, B), where A is a closed linear operator and B is a bounded linear operator, by means of Fredholm operators on a Banach space of countable type over Qp.

A note on discrete semigroups of bounded linear operators on non-archimedean Banach spaces

Authors

Aziz Blali,Abdelkhalek El Amrani,Jawad Ettayb

Journal

Communications of the Korean Mathematical Society

Published Date

2022

Let A∈ B (X) be a spectral operator on a non-archimedean Banach space over an algebraically closed field. In this note, we give a necessary and sufficient condition on the resolvent of A so that the discrete semigroup consisting of powers of A is uniformly-bounded.

-groups and mixed -groups of bounded linear operators on non-archimedean Banach spaces

Authors

Abdelkhalek El Amrani,Aziz Blali,Jawad Ettayb

Journal

Revista de la Unión Matemática Argentina

Published Date

2022/5/30

We introduce and study -groups and mixed -groups of bounded linear operators on non-archimedean Banach spaces. Our main result extends some existing theorems on this topic. In contrast with the classical setting, the parameter of a given -group (or mixed -group) belongs to a clopen ball of the ground field . As an illustration, we discuss the solvability of some homogeneous -adic differential equations for -groups and inhomogeneous -adic differential equations for mixed -groups when . Examples are given to support our work.

Fuzzy sequential topology

Authors

R Ameziane Hassani,Aziz Blali,A El Amrani,A Razouki

Journal

Proyecciones (Antofagasta)

Published Date

2022/12

We define the sequential fuzzy closure and sequential fuzzy interior of fuzzy subsets of I X by convergence of sequences of fuzzy points. We characterize the fuzzy sequential topology with the sequential fuzzy closure. Furthermore, we compare this topology with the usual fuzzy topology, and prove some basic properties of these concepts.

Cosine families in GDP Quojection-Fréchet spaces

Authors

Rachid Ameziane Hassani,Aziz Blali,Abdelkhalek Elamrani,Khalil Moussaouja

Journal

Boletim da Sociedade Paranaense de Matemática

Published Date

2022/1/30

A C0-cosine family {C (t)} t≥ 0 in a Banach space X is a family of bounded linear operators in X satisfying the D’Alembert functional equation (see Definition 1.1), C (0)= I and lim t−→ 0+

Spectral analysis for finite rank perturbation of diagonal operator in non-archimedean Banach space of countable type

Authors

Abdelkhalek El Amrani,Aziz Blali,Mohamed Amine Taybi

Journal

Proyecciones (Antofagasta)

Published Date

2022/10

In this paper we are concerned with the spectral analysis for the classes of finte rank perturbations of diagonal operators in the form A= D+ F where D is a diagonal operator and F= u’1⊗ v’1+...+ u’m⊗ v m is an operator of finite rank in the non-archimedean Banach space of countable type. We compute the spectrum of A using the theory of Fredholm operators in non archimedean setting and the concept of essential spectrum for linear operators.

Pseudospectrum and condition pseudospectrum of non-archimedean matrices

Authors

Abdelkhalek El Amrani,J Ettayb,A Blali

Journal

Journal of Prime Research in Mathematics

Published Date

2022

In this paper, we introduce and study the notions of pseudospectrum, condition pseudospectrum of nonarchimedean matrices and pseudospectrum of non-archimedean matrix pencil. Many results are proved and we give some examples.

On cosine families

Authors

Rachid Ameziane Hassani,Aziz Blali,Abdelkhalek El Amrani,Khalil Moussa Ouja

Published Date

2022/8

We prove that, in a sequentially complete locally convex Hausdorff space X, every locally equicontinuous strongly continuous cosine family is uniquely determined by its infinitesimal generator. If, in addition, X is a barrelled space, we give a generalization of uniqueness theorem for strongly continuous cosine families. Equipped with these results, we present a necessary and sufficient condition for a linear continuous operator to be the infinitesimal generator of a strongly continuous cosine family.

Cosine families of bounded linear operators on non-Archimedean Banach spaces

Authors

A Blali,A El Amrani,J Ettayb,RA Hassani

Journal

Novi Sad J. Math

Published Date

2022

In this paper, we initiate the investigation of cosine families of bounded linear operators on non-Archimedean Banach spaces. We show some properties of non-Archimedean C0− cosine operator functions. Examples are given to support our work and we will discuss the solvability of some homogeneous p-adic second-order differential equations where the parameter of C0-cosine family of bounded linear operators belongs to a clopen ball Ωr of the ground field K.

Some spectral sets of linear operators pencils on non-archimedean Banach spaces

Authors

Aziz Blali,Abdelkhalek El Amrani,Jawad Ettayb

Journal

Bulletin of the Transilvania University of Brasov. Series III: Mathematics and Computer Science

Published Date

2022/7/6

In this paper, we define the notions of trace pseudo-spectrum, ε− determinant spectrum, and ε− trace of bounded linear operator pencils on non-Archimedean Banach spaces. Many results are proved about trace pseudo-spectrum, ε− determinant spectrum, and ε− trace of bounded linear operator pencils on non-Archimedean Banach spaces. Examples are given to support our work.

On the uniqueness of -limits of sequences

Authors

Aziz Blali,Abdelkhalek El Amrani,Rachid Ameziane Hassani,Abdelhak Razouki

Journal

Сибирские электронные математические известия

Published Date

2021

We define the I-sequential topology on a topological space where I denotes an ideal of the set of positive integers. We also study the relationship between I-separatedness and uniqueness of I-limits of sequences. Furthermore, we give a characterization of uniqueness of I-limits of sequences by I-closedness of sequentially I-compact subset.

Tensor product semigroups on locally convex spaces

Authors

Aziz Blali,Rachid Ameziane Hassani,Abdelkhalek El Amrani,Mouad El Beldi

Journal

Note di Matematica

Published Date

2021/12/16

In this paper, we introduce tensor product semigroups of operators on locally convex spaces. The basic properties are presented. We give multiple relations between the tensor product semigroups and its components. The generator of such semigroups is studied.

A note on -groups and -groups on non-archimedean Banach spaces

Authors

A El Amrani,A Blali,J Ettayb,M Babahmed

Journal

Asian-European journal of mathematics

Published Date

2021/6/21

In this paper, we introduce new classes of linear operators so called -groups, -groups and cosine families of bounded linear operators on non-archimedean Banach spaces over non-archimedean complete valued field . We show some results about it.

Characterizations of a commutative semisimple modular annihilator Banach algebra through its socle

Authors

Youness Hadder,Abdelkhalek El Amrani

Journal

Proyecciones (Antofagasta)

Published Date

2021/6

HADDER, Youness y EL AMRANI, Abdelkhalek. Characterizations of a commutative semisimple modular annihilator Banach algebra through its socle. Proyecciones (Antofagasta)[online]. 2021, vol. 40, n. 3, pp. 697-709. ISSN 0716-0917. http://dx. doi. org/10.22199/issn. 0717-6279-4459.

See List of Professors in A. El amrani University(Université Sidi Mohamed Ben Abdellah)

A. El amrani FAQs

What is A. El amrani's h-index at Université Sidi Mohamed Ben Abdellah?

The h-index of A. El amrani has been 4 since 2020 and 4 in total.

What are A. El amrani's top articles?

The articles with the titles of

C− cosine and mixed C0− cosine families of bounded linear operators on non-Archimedean Banach spaces

K-Riesz bases and Kg-Riesz bases in Hilbert C∗-module

On the generalized Fredholm spectrum in a complex semisimple banach algebra

Laguerre expansions of regularized semigroups Functions

On two-parameter C− groups of bounded linear operators on non-Archimedean Banach spaces

Bornology and duality in locally K-convex sequential spaces

A note on pencil of bounded linear operators on non-Archimedean Banach spaces

A note on discrete semigroups of bounded linear operators on non-archimedean Banach spaces

...

are the top articles of A. El amrani at Université Sidi Mohamed Ben Abdellah.

What are A. El amrani's research interests?

The research interests of A. El amrani are: Mathématiques, analyse fonctionnelle non-archimédienne

What is A. El amrani's total number of citations?

A. El amrani has 61 citations in total.

    academic-engine

    Useful Links